Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Unprotected sex led to thick white discharge, stinging vagina, abdominal pressure, dizziness, acne and hives. Help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
hi, i have recently changed sexual partners and about a month ago we had unprotected sex. i am now developing some unusual symptoms and im really not sure what is going on. i have been getting a thick white discharge with a sort of yoghurt consistency and a stinging feeling inside my vagina. i am also feeling abdominal pressure and my period is late. i have done three pregnancy tests and they all came back negative. i have also been getting dizzy spells, drowsiness and coming up in urticaria or hives all over my body. i have also been getting a clear and sometimes white discharge from my nipples. achne on my face and blisters around my vagina. please help. im really not sure what is going on.
Posted Wed, 30 May 2012 in Women Sexual Problems
 
 
Answered by Dr. Chandra Shekhar Sharma 3 hours later
Hi XXXXXXX

You may have developed vaginitis. It can be (1) Bacterial Vaginosis, (2) Vaginal Cadidiasis, &/or (3) Tricomoniasis. Bacterial Vaginosis is generally caused by Gardnerella, and less commonly Gonorrhea, Chlamydia, Mycoplasma etc.
For diagnosis of causative organism, you require complete physical examination, microscopically examination of wet mount and culture of vaginal discharge. In addition you will be requiring other tests also like, blood sugar, USG of lower abdomen, test for HIV & other specific tests.
Thus in my opinion you should consult your Gynaecologist in person, for examination, investigations and treatment.
In future, please avoid unprotected sex.
Hope, I have answered your query. If you have further query, I am available, but if you don't require further clarification, please close the discussion by accepting the answer. Thanks,
Wish you speedy recovery.
Above answer was peer-reviewed by
 
Follow-up: Unprotected sex led to thick white discharge, stinging vagina, abdominal pressure, dizziness, acne and hives. Help? 14 minutes later
does vaginosis cause all of the other syptoms i listed though? like the swolen abdomen and hives ect.? also i was told that vaginosis was smelly and this discharge has no smell at all.
 
 
Answered by Dr. Chandra Shekhar Sharma 3 hours later
Hi and thanks again,

The nature and characteristics of vaginal discharge varies depending on the cause. The type of discharge you have is suggestive of an infective pathology - most likely vaginal candidiasis. Bacterial vaginosis though are generally smelly needs to be ruled out by swab test / microscopic studies. Your gynecologist can help you through the relevant investigation to determine the true nature of infection.

As far as your other symptoms, vaginitis can lead to pelvic inflammatory disease which can present as abdominal pressure, blisters around the genitalia and other prodromal symptoms such as dizziness. Hormone changes secondary to infection may also be responsible for acne and delayed periods.

I understand your concern. The symptoms you been experiencing can have varied causes such as bacterial or fungal infections, allergies or even pregnancy. A direct examination and relevant test will narrow down the possibility.

In the meantime, you can try clotrimazole creams topically. Avoid douching. Drink plenty of water. Avoid unprotected sexual intercourse. In addition appropriate antibiotics that will be prescribed by your doctor will take care of your current problems.

Hope I was able to convince you with this answer. Let me know if you need any further concerns.

Wish you a speedy recovery.

Best Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor